Alert archive / New Jersey / Gale Watches in 2009
Gale Watch 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Dec 1, 2009, 3:37 PM EST. It took effect at Dec 2, 2009, 5:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2009, 3:37 PM EST (20:37 UTC)
- In effect from
- Dec 2, 2009, 5:00 PM EST
- Expired
- Dec 2, 2009, 3:23 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
748 WHUS71 KPHI 012037 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EST TUE DEC 1 2009 ANZ431-450>455-021100- /O.NEW.KPHI.GL.A.0012.091202T2200Z-091203T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 PM EST TUE DEC 1 2009 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. LOW PRESSURE DEVELOPING OVER THE GULF COAST STATES WILL MOVE NORTHEAST. THE CURRENT TRACK FOR THIS SYSTEM WILL KEEP IT INLAND, CROSSING THE TENNESSEE AND OHIO VALLEYS BEFORE REACHING NEW ENGLAND THURSDAY. THIS SYSTEM IS EXPECTED TO PRODUCE GALE FORCE WINDS WEDNESDAY NIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RPW
1 follow-up statement
417 WHUS71 KPHI 020823 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 AM EST WED DEC 2 2009 ANZ431-450>455-022000- /O.UPG.KPHI.GL.A.0012.091202T2200Z-091203T1700Z/ /O.NEW.KPHI.GL.W.0020.091202T2200Z-091203T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 AM EST WED DEC 2 2009 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE WILL MOVE OFF THE COAST TODAY THEN A RAPIDLY INTENSIFYING STORM WILL RACE NORTHEAST TO THE TENNESSEE VALLEY THIS AFTERNOON AND CONTINUE TO NEW YORK TONIGHT. THE WINDS AND SEAS WILL REACT TO THE QUICK MOVING STORM LATER THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-022000- /O.NEW.KPHI.GL.W.0020.091202T2200Z-091203T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 AM EST WED DEC 2 2009 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST THURSDAY. HIGH PRESSURE WILL MOVE OFF THE COAST TODAY THEN A RAPIDLY INTENSIFYING STORM WILL RACE NORTHEAST TO THE TENNESSEE VALLEY THIS AFTERNOON AND CONTINUE TO NEW YORK TONIGHT. THE WINDS AND SEAS WILL REACT TO THE QUICK MOVING STORM LATER THIS AFTERNOON THROUGH TONIGHT AND INTO THURSDAY. SEAS ACROSS THE LOWER END DELAWARE BAY COULD REACH EIGHT FEET AT THE HEIGHT OF THE STORM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ EBERWINE
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 1, 3:20 AM EST, 12 hours 17 minutes earlier.
Area forecast discussion, Dec 1, 3:20 AM EST, 12 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 AM EST TUE DEC 1 2009 .SYNOPSIS... THE FRONT HAS MOVED OFFSHORE AND HIGH PRESSURE WILL BE BUILDING ACROSS THE SOUTHERN HALF OF THE REGION. MEANWHILE...A WEAK TROUGH WILL MOVE ACROSS TO OUR NORTH WITH SOME CLOUDS AND PERHAPS SOME LIGHT SNOW OR RAIN SHOWERS IN THE POCONOS AND NORTHWEST NEW JERSEY THIS MORNING. THE HIGH PRESSURE WILL MOVE OFF TO TH EAST TONIGHT AND A VERY WET AND INCREASINGLY WINDY SYSTEM WILL APPROACH FROM THE GULF COAST STATES AND MOVE THROUGH PENNSYLVANIA TONIGHT AND INTO NEW ENGLAND ON THURSDAY. HIGH PRESSURE WILL AGAIN BUILD OVER THE REGION ON FRIDAY. && .NEAR TERM /THROUGH TODAY/... UPPER TROUGH HAS MOVED THROUGH BUT THERE IS A WEAK SURFACE REFLECTION THAT WILL MOVE ACROSS TO OUR NORTH AND MAY BRING A GOOD DEAL OF CLOUDS AND SOME LIGHT PRECIPITATION. WILL HOLD ON TO SOME LIGHT PRECIPITATION UNTIL LATE MORNING. OTHERWISE...THE HIGHS CENTER OVER THE NORTH CAROLINA COAST BUILDS NORTH DURING THE DAY AND RETURNS FAIR WEATHER TO OUR REGION AND SEASONABLE TEMPERATURES OR FROM THE UPPER 30S IN THE POCONOS AND MID 50S SOUTHEAST. && .SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/... WARM AIR ADVECTION RIDING NORTH AROUND THE PERIPHERY OF THE HIGH PRESSURE PUSHES THE 80H 0C LINE WELL NORTH. THE WAA WILL LEND SIGNIFICANCE TO THE FORECAST AS THE WARMING PROVIDES A GREATER CAPACITY TO HOLD MOISTURE. THE SOUTHERN BRANCH OF THE JET...AHEAD OF THE CLOSED LOW OVER TEXAS IS GATHERING UP PLENTY OF MOISTURE TUESDAY NIGHT INTO WEDNESDAY. MEANWHILE ...THE NORTHERN BRANCH WILL LEND A HAND IN GIVING AN ASSIST IN BRINGING THE SOUTHERN SYSTEM NORTH IN A HURRY. WE WILL HAVE GENERALLY FAIR SKIES TONIGHT AND BEGINNING ON WEDNESDAY BUT BY EVENING...A SOLID DECK OF CLOUDS WILL BE ON OUR DOORSTEP WITH RAIN FOLLOWING QUICKLY BEHIND. TEMPERATURES TONIGHT DROP INTO THE UPPER 20S TO MID 30S AND MID 40S TO UPPER 50S ON WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WILL BE ISSUING ANOTHER PNS(PUBLIC INFORMATION STATEMENT FOR BARRIER ISLAND RESIDENTS) THIS IS THE PERIOD WHEN THE ACTION BEGINS. HIGH PRESSURE WILL BE OVER THE WESTERN ATLANTIC AS THE JUICY LOW MOVES NORTH FROM THE GULF COAST. THE GRADIENT TIGHTENS LATE IN THE DAY WEDNESDAY WITH 80H WINDS CLOCKING ALONG AT 70K ON THE GFS FROM THE SOUTHEAST AND 40 TO 50 KT ON THE NAM WHICH RUNS A LITTLE BEHIND. ONCE THE WINDS TURN SOUTH THEY PICK UP TO 70KT AS WELL. TEMPERATURES WARM UP AT 80H SO NOT ALL OF THE WINDS MIX DOWN TO THE SURFACE....UNLESS HOWEVER THERE IS CONVECTION TO HELP IT ALONG. WE ARE IN A THREAT OF GENERAL THUNDERSTORMS AND THE TYPICAL NARROW BANDED CONVECTION IS LIKELY TO FORM AND MAY VERY WELL BRING DOWN SOME OF THE STRONGEST WINDS TO THE SURFACE. THIS SYSTEM IS MOVING RATHER QUICKLY AND THE WINDS WILL BE SWITCHING QUICKLY FROM THE SOUTHEAST TO SOUTH THEN NORTHWEST BY THURSDAY AFTERNOON. IRREGARDLESS OF CONVECTION THE GRADIENT ITSELF IS PROBABLY GOING TO WARRANT A WIND ADVISORY INLAND AND GALES ON THE COAST. THE RAINFALL AMOUNTS IN SPITE OF THE FAST ECHO MOTION WILL BE IN THE 1.5 TO 2 INCH RANGE FROM TRAINING ECHOES. THE K-VALUES ARE THEIR HEIGHTS IN THE OVERNIGHT HOURS SO HAVE ADDED THE HEAVY RAIN AND A CHANCE OF A TSTM. MOST OF THE PRECIPITATION WILL BE THROUGH ON THURSDAY WITH THE LOW LIFTING QUICKLY INTO EASTERN CANADA WHICH WILL DELAY THE RETURN OF THE COLD AIR ALOFT. AS THE LOW DEPARTS...BROAD CYCLONIC FLOW RESTS ACROSS THE PLAINS STATES WITH THE CLOSED LOW OVER LAKE SUPERIOR. BY FRIDAY...A WAVE FORMS ON THE FROST THAT BLEW BY US ON THURSDAY AND MOVES OVER TO THE SOUTHEAST ATLANTIC FRIDAY NIGHT. WITH STILL A RATHER WEAK THERMAL BOUNDARY OVER OUR REGION...THE LOW INTENSIFIES WHILE BECOMING ELONGATED OVER THE WESTERN ATLANTIC. THE QUESTION IS WILL THERE BE SNOW FROM THIS SYSTEM OR NOT. THE 80H 0C LINE IS OFFSHORE AND THE WE FROM THE GFS IS AROUND 1/10TH OF AN INCH BY SATURDAY AFTERNOON. THERE IS THE POTENTIAL FOR A DUSTING FOR OUR SHORE COMMUNITIES BEFORE THE LOW MOVES OFFSHORE SUNDAY. HIGH PRESSURE THEN BUILDS OVER THE AREA FOR THE REMAINDER OF THE WEEKEND INTO MONDAY. TEMPERATURES THROUGH THE PERIOD WILL BE BELOW NORMAL ACROSS THE NORTH AND SOUTH. FOR NOW WE HAVE ADDED CHANCE POPS TO SATURDAY DAY WHICH AS OF TODAY HAS MUCH TO DO WITH THE JET STREAK (TU OKX AND GH) AND THE NEGATIVE TILT SHORT WAVE AS WITH THE OFFSHORE SURFACE LOW ITSELF. STAY TUNED. THE REST OF THE LONG TERM APPEARS DRY BUT COLD AS THE AFOREMENTIONED TROF MOVES THROUGH AND THEN ALLOWS THE HIGH PRESSURE SYSTEM TO BUILD INTO THE EASTERN CONUS. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE EASTERN CONUS TODAY THROUGH EARLY WEDNESDAY, BRINGING VFR CONDS AND GENERALLY GOOD FLYING WX. THE CURRENT NW WIND WILL BECOME MORE WLY TODAY AND THEN NWLY AGAIN TONIGHT. THERE COULD BE SOME GUSTINESS LATER THIS AM AND THIS AFTN WITH GUSTS AS HIGH AS THE 15 TO 20 KT RANGE PSBL. OTHERWISE WINDS WILL GENLY BE 10 KT OR LESS. OUTLOOK... THINGS START TO HEAD SOUTH LATER WEDNESDAY INTO WEDNESDAY NIGHT AND CONTINUING INTO EARLY THURSDAY. A LARGE AREA OF LOW PRESSURE IS FCST TO DEVELOP ALONG THE GLFMEX COAST TONIGHT AND MOVE NEWD TWD THE MID-ATLC STATES. THERE IS GOOD AGREEMENT IN THE COMPUTER MODELS AS TO THE TRACK OF THE LOW, WHICH TAKES IT WEST OF THE APPALACHIANS, ACRS WV, PA AND INTO NY STATE. RAIN WILL DEVELOP FROM SW TO NE BEGINNING LATE WEDNESDAY AFTN OR ERLY EVENING. RAIN WILL INCREASE IN INTENSITY OVERNIGHT AS THE LOW MAKES ITS CLOSEST APPROACH. RAIN MAY BECOME HEAVY AT TIMES AND THERE IS A POSSIBILITY OF THUNDER AS WELL. EXPECT TO SEE LOWER VSBYS AND CIGS WITH THIS SYS. MVFR AND IFR SEEM LIKELY AND THERE COULD EVEN BE LIFR, ESPECIALLY WEDNESDAY NIGHT INTO THURSDAY MORNING. SE WINDS WILL BECOME MORE SWLY AS THE LOW MOVES BY AND WIND GUSTS COULD HIT THE 20 TO 25 KT RANGE WITH SOME 30 KT GUSTS NOT OUT OF THE QUESTION. THE STORM MOVES AWAY DURING THE DAY ON THURSDAY AND AN EXPANSIVE AREA OF HIGH PRESSURE BUILDS INTO THE GRT PLAINS AND NOSES EWD. THERE WILL LIKELY BE SOME GUSTY WINDS INTO THURSDAY NIGHT DUE TO THE PRESSURE GRADIENT, BUT THINGS SHOULD SETTLE DOWN INTO FRIDAY, WITH VFR CONDS AS THE HIGH MOVES CLOSER. && .MARINE... HIGH PRESSURE WILL BUILD INTO THE REGION TODAY THROUGH WEDNESDAY AND EXPECT AN OVERALL DOWNWARD TREND IN WIND AND SEAS. EVEN THOUGH BOTH WAVES AND WIND ARE HOVERING AROUND MINIMAL SCA CRITERIA EARLY THIS MORNING, WITH A LOWERING EXPECTED, WILL DROP THE SCA FLAGS WITH THE ISSUANCE OF THE MORNING PACKAGE. A STRONGER STORM IS FORECAST TO DEVELOP ALONG THE GLFMEX COAST TODAY AND BEING MOVING NORTHEAST THROUGH THURSDAY. THE CURRENT TRACK FOR THIS SYSTEM WILL KEEP IT INLAND, CROSSING WV, PA AND INTO NYS AND EVENTUALLY NEW ENG ON THURSDAY. THIS IS EXPECTED TO BE A STRONG MOISTURE-LADEN SYSTEM DUE TO THE UPPER AIR SUPPORT AND ITS GULF ORIGINS. SOUTHEAST WINDS WILL BE INCREASING LATE WEDNESDAY INTO WEDNESDAY NIGHT. THESE WINDS WILL PRODUCE INCREASING SEAS AS WELL. GALES APPEAR LIKELY AT SOME POINT DURING THIS EVENT, MOST LIKELY WEDNESDAY NIGHT INTO THURSDAY. IN ADDITION, POUNDING WAVES OF 6 TO 8 FEET IN THE SURF COULD PRODUCE SOME BEACH EROSION WEDNESDAY NIGHT. WITH THE FULL MOON OCCURRING WEDNESDAY, ASTRONOMICAL TIDES WILL BE QUITE HIGH. THE ONSHORE FLOW LATE WEDNESDAY INTO WEDNESDAY NIGHT IS EXPECTED TO PRODUCE INCREASING TIDAL DEPARTURES AND SOME MINOR TIDAL FLOODING MAY OCCUR AROUND THE TIME OF HIGH TIDE THURSDAY MORNING. WINDS WILL THEN SHIFT TO THE SW AS THE LOW PASSES WHICH WILL HELP ALLEVIATE ANY TIDAL FLOODING CONCERNS. WE WILL CONTINUE TO MONITOR THIS DEVELOPING SITUATION AS IT DRAWS CLOSER IN TIME. ALL MARINE INTERESTS SHOULD STAY TUNED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...EBERWINE NEAR TERM...EBERWINE SHORT TERM...EBERWINE LONG TERM...EBERWINE/GIGI AVIATION...NIERENBERG MARINE...NIERENBERG
Hazardous weather outlook, Dec 1, 3:52 AM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EST TUE DEC 1 2009 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-067>071-020900- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 352 AM EST TUE DEC 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-020900- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 352 AM EST TUE DEC 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE GULF COAST STATES ON WEDNESDAY AND MOVE PAST NEW JERSEY AND DELAWARE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY. THERE IS A FULL MOON ON WEDNESDAY, AND SO ANY STRONG ONSHORE WIND COUPLED WITH THE HIGHER THAN NORMAL ASTRONOMICAL TIDE COULD CAUSE TIDAL FLOODING AND BEACH EROSION. WHETHER THERE IS A STRONG ONSHORE FLOW IS DEPENDENT LARGELY ON THE TRACK OF THE LOW. PLEASE CONTINUE TO CHECK THE FORECAST ON THE PROGRESS OF THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EST TUE DEC 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.